# SDR DALA2025042303174

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 10,494 hours, 1,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 DOOR ASSIST 3L LOW. CORRECTIVE ACTION: SERVICED 3L DOOR ASSIST PRESSURE PER A330-900 AMM 52-15. OK FOR SERVICE. (6984586)
